Oops! DEA monitors go elsewhere, cuz even a bad one isn't nearly as risky as opiate OD. But yep, it's possible for it to happen if one's dosage tolerance is exceeded. Happened to SWIM a total of three times over the past couple years (including today, unfortunately). He was apparently not watching his dosage, and "redosed" way too soon with too much. First immediate symptoms for him are nausea, intense full body itchiness, and a deep nod that's basically sleep (where he usually can't sleep at all w/normal kratom dosages). What follows is hell... severe gastroparesis (nothing will exit the stomach), high levels of stomach acid, nausea and vomiting, inability to even drink fluids for ~6+ hours or eat solid food for the next 24 or so. Before the main effects wear off, the nausea can have a person praying for death. It's nice that kratom is self-regulating in certain ways that opiates aren't, but don't try this at home, kiddies. I am still recovering .